Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 2, Pages 259–264 (Mi mz2583)  

On $R$-Universal Functions

E. A. Polyakov

Shuya State Pedagogical University

Abstract: We prove that the $\rho$-resemblance type of an $R$-universal function ($R\ne\varnothing,\mathbb N$) ) consists of one isomorphism type, but of more than one $\rho$-recursive isomorphism type.

DOI: https://doi.org/10.4213/mzm2583

Full text: PDF file (151 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:2, 234–238

Bibliographic databases:

UDC: 510.6
Received: 20.02.2004

Citation: E. A. Polyakov, “On $R$-Universal Functions”, Mat. Zametki, 78:2 (2005), 259–264; Math. Notes, 78:2 (2005), 234–238

Citation in format AMSBIB
\Bibitem{Pol05}
\by E.~A.~Polyakov
\paper On $R$-Universal Functions
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 2
\pages 259--264
\mathnet{http://mi.mathnet.ru/mz2583}
\crossref{https://doi.org/10.4213/mzm2583}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2245045}
\zmath{https://zbmath.org/?q=an:1086.03028}
\elib{https://elibrary.ru/item.asp?id=9155878}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 2
\pages 234--238
\crossref{https://doi.org/10.1007/s11006-005-0120-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231924500028}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944442556}


Linking options:
  • http://mi.mathnet.ru/eng/mz2583
  • https://doi.org/10.4213/mzm2583
  • http://mi.mathnet.ru/eng/mz/v78/i2/p259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:99
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021